Remote Diagnostic Technologies Ltd. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT (WITH ARRHYTHMIA DETECTION OR ALARMS)
Back to Search Results |
| Model Number |
00-1024-R |
| Medical Device Problem Code |
Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that at the beginning of the users shift, when turning on the monitor, the main screen froze and wouldn't respond to clicks on new patient, the screen or turning off with the green power button.The monitor subsequently restarted itself but took longer than usual to load to the main screen.Following this restart, the device was functional.When powering off, a small black box with an error message appeared, however the user does not recall what the error message stated and an image of the error was not taken.During the incident, the device beeped three times, but the tone of the beeping was observed to be different than expected.The user removed the device from service.A request for additional information regarding the incident has been sent and the response is not yet received.As the incident occurred during shift change, there was no patient involvement at the time of the incident, no harm or impact occurred.
Event or Problem Description
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that at the beginning of the users shift, when turning on the monitor, the main screen froze and wouldn't respond to clicks on new patient, the screen or turning off with the green power button.The monitor subsequently restarted itself but took longer than usual to load to the main screen.Following this restart, the device was functional.When powering off, a small black box with an error message appeared, however the user does not recall what the error message stated and an image of the error was not taken.During the incident, the device beeped three times, but the tone of the beeping was observed to be different than expected.The user removed the device from service.As the incident occurred during shift change, there was no patient involvement at the time of the incident, no harm or impact occurred.
Additional Manufacturer Narrative
Health impact code grid updated.